| Model Number |
6663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's system was showing the low battery message sooner than expected.Surgical intervention was undertaken on (b)(6) 2023, where the ipg was explanted and replaced.Therapy was restored post-op.